Statistique/Probabilités
Problèmes de construction de type polynomial II – Quelques résultats d'existence de plans sphériques isovariants exacts
[Polynomial designs II – Some existence results of exact rotatable spherical designs]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1289-1293.

Using computational commutative algebra, especially Gröbner bases, we first find out several polynomial designs and then state existence results in R3 for spherical rotatable designs whose coordinates of their support points are known exactly, thus enabling us to derive the ideal of confounding polynomials thanks to tools defined in the framework of algebraic statistics. These designs can be of use in various settings such as response surface methodology or tridimensional shape analysis.

En utilisant l'algèbre computationnelle, plus particulièrement les bases de Gröbner, nous résolvons des problèmes de construction de type polynomial et en déduisons un théorème d'existence de plans isovariants sphériques dont les coordonnées des points support sont connues exactement dans R3 ce qui permet l'utilisation de la statistique algébrique pour obtenir une détermination complète de leurs confusions d'effets. L'intérêt de ces plans est multiple : ils sont utilisables, par exemple, pour l'étude des surfaces de réponse et des formes tri-dimensionnelles.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.029
Bertrand, Frédéric 1

1 Institut de recherche mathématique avancée, Université Louis-Pasteur, 7, rue René-Descartes, 67084 Strasbourg cedex, France
@article{CRMATH_2008__346_23-24_1289_0,
     author = {Bertrand, Fr\'ed\'eric},
     title = {Probl\`emes de construction de type polynomial {II} {\textendash} {Quelques} r\'esultats d'existence de plans sph\'eriques isovariants exacts},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1289--1293},
     publisher = {Elsevier},
     volume = {346},
     number = {23-24},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.029},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.029/}
}
TY  - JOUR
AU  - Bertrand, Frédéric
TI  - Problèmes de construction de type polynomial II – Quelques résultats d'existence de plans sphériques isovariants exacts
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1289
EP  - 1293
VL  - 346
IS  - 23-24
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.029/
DO  - 10.1016/j.crma.2008.09.029
LA  - fr
ID  - CRMATH_2008__346_23-24_1289_0
ER  - 
%0 Journal Article
%A Bertrand, Frédéric
%T Problèmes de construction de type polynomial II – Quelques résultats d'existence de plans sphériques isovariants exacts
%J Comptes Rendus. Mathématique
%D 2008
%P 1289-1293
%V 346
%N 23-24
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.029/
%R 10.1016/j.crma.2008.09.029
%G fr
%F CRMATH_2008__346_23-24_1289_0
Bertrand, Frédéric. Problèmes de construction de type polynomial II – Quelques résultats d'existence de plans sphériques isovariants exacts. Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1289-1293. doi : 10.1016/j.crma.2008.09.029. http://www.numdam.org/articles/10.1016/j.crma.2008.09.029/

[1] Bertrand, F. G-invariance faible et isovariance en planification expérimentale, Comptes Rendus de l'Académie des Sciences Paris, Série I (2008) | DOI

[2] Bertrand, F. Problèmes de construction de type polynomial I – Caractérisations polynomiales des propriétés usuelles d'un plan, Comptes Rendus de l'Académie des Sciences Paris, Série I, Volume 346 (2008), pp. 1181-1186

[3] Bertrand, F. Problèmes de construction de type polynomial II – Quelques résultats d'existence de plans sphériques isovariants exacts, 2008 (Prépublication de l'IRMA) | HAL

[4] Box, G.E.P.; Hunter, J.S. Multi-factor experimental designs for exploring response surfaces, Annals of Mathematical Statistics, Volume 28 (1957), pp. 195-241

[5] Dette, H.; Melas, V.B.; Pepelyshev, A. Optimal designs for three-dimensional shape analysis with spherical harmonic descriptors, Annals of Statistics, Volume 33 (2005), pp. 2758-2788

[6] Gaffke, N.; Heiligers, B. Approximate designs for polynomial regression: Invariance, admissibility and optimality (Ghosh, S.; Rao, C.R., eds.), Handbook of Statistics, vol. 13, Elsevier Science B.V., 1996, pp. 1149-1199 (ch. 30)

[7] Hardin, R.H.; Sloane, N.J.A. New spherical 4-designs, Discrete Mathematics, Volume 106/107 (1992), pp. 255-264

[8] Hardin, R.H.; Sloane, N.J.A. McLaren's codes (spherical) and (designs) experiments, Proceedings of Symposia in Applied Mathematics, vol. 50, American Mathematical Society, 1995, pp. 179-206

[9] Hardin, R.H.; Sloane, N.J.A. McLaren's improved snub cube and other new spherical designs in three dimensions, Discrete Computational Geometry, Volume 15 (1996), pp. 429-441

[10] Kiefer, J. Optimum experimental designs V, with applications to systematic and rotatable designs, Proc. 4th Berkeley Sympos. Math. Statist. and Probability, vol. 1, Univ. California Press, 1960, pp. 381-405

[11] Kiefer, J. General equivalence theory for optimum designs (approximate theory), Annals of Statistics, Volume 2 (1974), pp. 849-879

[12] Kreuzer, M.; Robiano, L. Computational Commutative Algebra 1, Springer, Berlin–Heidelberg, 2000

[13] Kreuzer, M.; Robiano, L. Computational Commutative Algebra 2, Springer, Berlin–Heidelberg, 2006

[14] Neumaier, A.; Seidel, J.J. Measures of strength 2e, and optimal designs of degree e, Sankhyā, Volume 54 (1992), pp. 299-309

[15] Pistone, G.; Riccomagno, E.; Wynn, H.P. Algebraic Statistics: Computational Commutative Algebra in Statistics, Monographs on Statistics and Applied Probability, vol. 89, Chapman & Hall/CRC, 2000

[16] Sloane, N.J.A.; Hardin, R.H.; Cara, P. Spherical designs in four dimensions, Information Theory Workshop, 2003. Proceedings, IEEE, Paris, 2003, pp. 253-258

[17] Venkov, B. Réseaux et designs sphériques (Martinet, J., ed.), Réseaux euclidiens, designs sphériques et formes modulaires : Autour des travaux de Boris Venkov, Monographies de L'Enseignement Mathématique, vol. 37, L'Enseignement Mathématique, Genève, 2001

Cited by Sources: